# SDR SWAA2019071734915

- Difficulty date: June 25, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR AFT ATTACH FITTING CORRODED AT BS. 344, LBL 61.  R&R ATTACH FITTING IAW SRM & DWG.
